# SDR UALA2013032601922

- Difficulty date: March 25, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 90,027 hours, 14,375 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Condition: Inoperative
- Location: Spar Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL ENG SPAR VALVE INOPERATIVE DURING TEST.  SPAR VALVE ACTUATOR REPLACED AND OPS CHECKED NORMAL IAW AMM.
